Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



A nonlinear second initial boundary value problem for the heat equation

Author: C. Y. Chan
Journal: Quart. Appl. Math. 29 (1971), 261-268
MSC: Primary 35.78
DOI: https://doi.org/10.1090/qam/283419
MathSciNet review: 283419
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 35.78

Retrieve articles in all journals with MSC: 35.78

Additional Information

DOI: https://doi.org/10.1090/qam/283419
Article copyright: © Copyright 1971 American Mathematical Society

American Mathematical Society